# SDR CA090123004

- Difficulty date: December 29, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 28,316 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1155240463
- Condition: Cracked
- Location: Elevator
- Part time: 1,581 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACFT WAS IN FOR MAJOR OVERHAUL AND PAINT, THE ELEVATOR BELLCRANK TORQUE TUBE WAS REMOVED FOR ROUTINE MX. THE BELLCRANK ARMS WERE FOUND LOOSE. AFTER THE ARMS WERE REMOVED THE STEEL TORQUE TUBE WAS NDT INSPECTED. CRACK INDICATIONS WERE FOUND ON TWO (2) OF THE EIGHT (8) TAPER PIN HOLES. THIS WAS A NEW ASSEMBLY LESS THAN A YEAR AGO. THE PREVIOUS ELEVATOR BELLCRANK TORQUE TUBE ASSY WAS REPLACED BECAUSE OF CRACKS IN THE SAME AREA.  IMPLEMENTING AN INHOUSE INSP OF THIS ELEVATOR BELLCRANK TORQUE TUBE ASSY ON OUR ACFT.
